Alert archive / Georgia / River Flood Warnings in 2010
River Flood Warning 97, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 13, 2010, 3:08 PM EST for Johnson County, Washington County, Wilkinson County, Georgia. It was in force for 68 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2010, 3:08 PM EST (20:08 UTC)
- Expired
- Mar 16, 2010, 12:33 PM EDT
- In force
- 68 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 18.40 ft at Mar 14, 2010, 6:00 PM EDT.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
135 WGUS42 KFFC 132008 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 308 PM EST SAT MAR 13 2010 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. && GAC167-303-319-141008- /O.NEW.KFFC.FL.W.0097.100313T2008Z-000000T0000Z/ /OCNG1.1.ER.100313T1952Z.100313T2000Z.000000T0000Z.NO/ 308 PM EST SAT MAR 13 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER NEAR OCONEE * FROM THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 3 PM SATURDAY THE STAGE WAS 17.0 FEET...AND RISING. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009. $$
10 follow-up statements
652 WGUS82 KFFC 132238 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 538 PM EST SAT MAR 13 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC059-133-219-141238- /O.CON.KFFC.FL.W.0096.000000T0000Z-100314T2100Z/ /PNFG1.1.ER.100313T1730Z.100314T0000Z.100314T1500Z.NO/ 538 PM EST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL SUNDAY AFTERNOON. * AT 5 PM EST SATURDAY THE STAGE WAS 11.1 FEET...AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE TONIGHT. * FLOOD STAGE IS 11.0 FEET. * THE RIVER IS EXPECTED TO RISE TO NEAR 11.2 FEET THIS EVENING...THEN BEGINNING FALLING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.0 FEET ON FEB 17 2003. $$ GAC167-303-319-141237- /O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100313T1952Z.100313T2145Z.000000T0000Z.NO/ 538 PM EST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 5 PM EST SATURDAY THE STAGE WAS 17.2 FEET...AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS EXPECTED TO CONTINUE TONIGHT. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009. $$
357 WGUS82 KFFC 140316 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1016 PM EST SAT MAR 13 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC059-133-219-141716- /O.EXT.KFFC.FL.W.0096.000000T0000Z-100315T0300Z/ /PNFG1.1.ER.100313T1730Z.100314T0600Z.100314T2100Z.NO/ 1016 PM EST SAT MAR 13 2010 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL SUNDAY EVENING. * AT 10 PM EST SATURDAY THE STAGE WAS 11.3 FEET...AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE INTO SUNDAY. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CREST NEAR 11.4 FEET AROUND MIDNIGHT SATURDAY...THEN BEGIN TO FALL EARLY SUNDAY. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY AFTERNOON. * AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES. $$ GAC167-303-319-141715- /O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100313T1952Z.100314T0300Z.000000T0000Z.NO/ 1016 PM EST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 10 PM EST SATURDAY THE STAGE WAS 17.6 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE THROUGH SUNDAY. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.7 FEET ON 20 JANUARY 2010. $$
301 WGUS82 KFFC 141139 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 739 AM EDT SUN MAR 14 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES ...HIGH WATER CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR COLUMBUS AFFECTING LEE...RUSSELL... CHATTAHOOCHEE...MUSCOGEE AND STEWART COUNTIES GAC059-133-219-150139- /O.CON.KFFC.FL.W.0096.000000T0000Z-100315T0300Z/ /PNFG1.1.ER.100313T1730Z.100314T0830Z.100314T2100Z.NO/ 739 AM EDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL THIS EVENING. * AT 7 AM SUNDAY THE STAGE WAS 11.4 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING. * THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY THIS EVENING. * FLOOD STAGE IS 11 FEET. * AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES. $$ GAC167-303-319-150138- /O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100313T1952Z.100314T1115Z.000000T0000Z.NO/ 739 AM EDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 7 AM SUNDAY THE STAGE WAS 18.1 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE. * FLOOD STAGE IS 17 FEET. * AT 19 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.7 FEET ON JAN 20 2010. $$ ALC081-113-GAC053-215-259-150138- /O.ROU.KFFC.HY.S.0000.000000T0000Z-000000T0000Z/ /CMUG1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 739 AM EDT SUN MAR 14 2010 HIGH WATER CONTINUES FOR THE CHATTAHOOCHEE RIVER NEAR COLUMBUS * UNTIL FURTHER NOTICE. * AT 7 AM SUNDAY THE STAGE WAS 20.5 FEET...AND FALLING. * FLOOD STAGE IS 34 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 19.9 FEET BY EARLY THIS AFTERNOON. $$
992 WGUS82 KFFC 141455 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1055 AM EDT SUN MAR 14 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC059-133-219-150200- /O.EXT.KFFC.FL.W.0096.000000T0000Z-100315T0200Z/ /PNFG1.1.ER.100313T1730Z.100314T0830Z.100314T2000Z.NO/ 1055 AM EDT SUN MAR 14 2010 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL THIS EVENING. * AT 1015 AM SUNDAY THE STAGE WAS 11.2 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 11 FEET. * THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY THIS EVENING. * AT 11 FEET...MINOR FLOODING OCCURS WITH THE RIGHT BANK OVERFLOWING INTO AGRICULTURAL LANDS AND PASTURES. * THE RIVER CRESTED AT 11.45 FEET AROUND 430 AM EDT THIS MORNING...SUNDAY MARCH 14. $$ GAC167-303-319-150454- /O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100313T1952Z.100314T1430Z.000000T0000Z.NO/ 1055 AM EDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 1030 AM SUNDAY THE STAGE WAS 18.2 FEET...AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL REMAIN NEARLY STEADY THIS AFTERNOON...AND BEGIN FALLING BY THIS EVENING. * BETWEEN 17 AND 19 FEET...AT THE OLD BALLS FERRY ROAD BOAT RAMP JUST UPSTREAM FROM THE GEORGIA HIGHWAY 57 BRIDGE ALONG THE RIGHT BANK... WATER RISES FROM AROUND THE TOP OF THE BOAT RAMP INTO THE DIRT PARKING LOT. MINOR FLOODING OF WOODLANDS ALONG THE RIVER CONTINUES. * THIS CREST WILL COMPARE TO PREVIOUS CRESTS OF 17.7 FEET ON JAN 20 2010 AND 19.6 FEET ON OCT 16 2009. $$
174 WGUS82 KFFC 142157 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 557 PM EDT SUN MAR 14 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES ...HIGH WATER HAS ENDED FOR THE FOLLOWING RIVER IN GEORGIA... CHATTAHOOCHEE RIVER NEAR COLUMBUS AFFECTING LEE...RUSSELL... CHATTAHOOCHEE...MUSCOGEE AND STEWART COUNTIES GAC023-235-151157- /O.CON.KFFC.FL.W.0098.100315T2247Z-100319T0959Z/ /HAWG1.1.ER.100315T2247Z.100317T0600Z.100319T0359Z.NO/ 557 PM EDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * FROM TOMORROW EVENING UNTIL LATE THURSDAY NIGHT. * AT 4 PM SUNDAY THE STAGE WAS 16.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 21.1 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL THEN FALL BELOW FLOOD STAGE LATE THURSDAY. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC167-303-319-151156- /O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100313T1952Z.100314T2115Z.000000T0000Z.NO/ 557 PM EDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 5 PM SUNDAY THE STAGE WAS 18.4 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * THE RIVER IS NEARING CREST AND WILL REMAIN STEADY OR BEGIN TO SLOWLY FALL THROUGH MONDAY. * AT 19.0 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER. $$ ALC081-113-GAC053-215-259-151156- /O.ROU.KFFC.HY.S.0000.000000T0000Z-000000T0000Z/ /CMUG1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 557 PM EDT SUN MAR 14 2010 HIGH WATER HAS ENDED FOR THE CHATTAHOOCHEE RIVER NEAR COLUMBUS * AT 5 PM SUNDAY THE STAGE WAS 20.0 FEET...AND SLOWLY FALLING. * FLOOD STAGE IS 34.0 FEET. * FORECAST...THE RIVER STAGE WILL CONTINUE FALLING OVER THE NEXT SEVERAL DAYS. * THIS WILL BE THE FINAL STATEMENT ISSUED ON THIS HIGH WATER SITUATION. $$
447 WGUS82 KFFC 150930 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT MON MAR 15 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES. GAC023-235-152330- /O.EXT.KFFC.FL.W.0098.100315T1900Z-100319T0900Z/ /HAWG1.1.ER.100315T1900Z.100316T1800Z.100319T0300Z.NO/ 530 AM EDT MON MAR 15 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE... * UNTIL LATE THURSDAY NIGHT. * AT 4 AM MONDAY THE STAGE WAS 18.7 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 21.3 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC167-303-319-152329- /O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100313T1952Z.100314T2245Z.000000T0000Z.NO/ 530 AM EDT MON MAR 15 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE... * UNTIL FURTHER NOTICE. * AT 5 AM MONDAY THE STAGE WAS 18.3 FEET...AND FALLING SLOWLY. * MINOR FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 17 FEET. * AT 19 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER. $$
845 WGUS82 KFFC 151401 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1001 AM EDT MON MAR 15 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC023-235-160401- /O.EXT.KFFC.FL.W.0098.100315T1851Z-100319T0800Z/ /HAWG1.1.ER.100315T1851Z.100317T0000Z.100319T0200Z.NO/ 1001 AM EDT MON MAR 15 2010 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * FROM THIS AFTERNOON UNTIL LATE THURSDAY NIGHT. * AT 9 AM MONDAY THE STAGE WAS 19.2 FEET...AND RISING. * NO FLOODING IS OCCURRING AT THIS TIME...HOWEVER MINOR FLOODING IS FORECAST TO DEVELOP. * FLOOD STAGE IS 20 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE RISING...REACHING NEAR 21.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING. * AT 19 FEET...THE RIVER BEGINS TO COVER RIVERSIDE DRIVE AND CUTOFF RESIDENTS FROM THEIR HOMES. AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE ALONG GOOSENECK LANE PREVENTING RESIDENTS FROM REACHING THEIR HOMES. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.7 FEET ON DEC 23 2009. $$ GAC167-303-319-160400- /O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100313T1952Z.100314T2245Z.000000T0000Z.NO/ 1001 AM EDT MON MAR 15 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 10 AM MONDAY THE STAGE WAS 18.2 FEET...AND SLOWLY FALLING. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 17 FEET. * BETWEEN 17 AND 19 FEET...AT THE OLD BALLS FERRY ROAD BOAT RAMP JUST UPSTREAM FROM THE GEORGIA HIGHWAY 57 BRIDGE ALONG THE RIGHT BANK... WATER FLOODS THE BOAT RAMP AND PARTS OF THE DIRT PARKING LOT. MINOR FLOODING OF WOODLANDS ALONG THE RIVER CONTINUES. * THE RIVER CRESTED AT 18.41 FEET AT 645 PM EDT SUNDAY MAR 14. THIS COMPARES TO PREVIOUS CRESTS OF 17.66 FEET ON JAN 20 2010 AND 19.63 FEET ON OCT 16 2009. $$
005 WGUS82 KFFC 152227 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 627 PM EDT MON MAR 15 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC023-235-161227- /O.CON.KFFC.FL.W.0098.000000T0000Z-100319T0800Z/ /HAWG1.1.ER.100315T2200Z.100317T0000Z.100319T0200Z.NO/ 627 PM EDT MON MAR 15 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * FROM THIS EVENING UNTIL LATE THURSDAY NIGHT. * AT 5 PM MONDAY THE STAGE WAS 19.9 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 21.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC091-271-315-161226- /O.CON.KFFC.FL.W.0099.100316T1000Z-000000T0000Z/ /ABBG1.1.ER.100316T1000Z.100319T0000Z.000000T0000Z.NO/ 627 PM EDT MON MAR 15 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * FROM TOMORROW MORNING UNTIL FURTHER NOTICE. * AT 5 PM MONDAY THE STAGE WAS 11.5 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 13.9 FEET BY FRIDAY EARLY AFTERNOON. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. $$ GAC167-303-319-161226- /O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100313T1952Z.100314T2245Z.000000T0000Z.NO/ 627 PM EDT MON MAR 15 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 6 PM MONDAY THE STAGE WAS 17.9 FEET...AND VERY SLOWLY FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
214 WGUS82 KFFC 160922 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 522 AM EDT TUE MAR 16 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES. GAC023-235-162322- /O.EXT.KFFC.FL.W.0098.000000T0000Z-100319T1200Z/ /HAWG1.1.ER.100315T2345Z.100317T1200Z.100319T0600Z.NO/ 522 AM EDT TUE MAR 16 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE... * UNTIL FRIDAY MORNING. * AT 4 AM TUESDAY THE STAGE WAS 20.3 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 20 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.3 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC091-271-315-162321- /O.EXT.KFFC.FL.W.0099.100316T0958Z-000000T0000Z/ /ABBG1.1.ER.100316T0958Z.100319T0600Z.000000T0000Z.NO/ 522 AM EDT TUE MAR 16 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE... * UNTIL FURTHER NOTICE. * AT 4 AM TUESDAY THE STAGE WAS 11.9 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 13.9 FEET BY EARLY FRIDAY MORNING. * AT 14 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. $$ GAC167-303-319-162321- /O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100313T1952Z.100314T2245Z.000000T0000Z.NO/ 522 AM EDT TUE MAR 16 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE... * UNTIL FURTHER NOTICE. * AT 5 AM TUESDAY THE STAGE WAS 17.3 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 17 FEET. * AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
018 WGUS82 KFFC 161633 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1233 PM EDT TUE MAR 16 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES GAC091-271-315-170633- /O.CON.KFFC.FL.W.0099.000000T0000Z-000000T0000Z/ /ABBG1.1.ER.100316T1035Z.100319T1800Z.000000T0000Z.NO/ 1233 PM EDT TUE MAR 16 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 11AM TUESDAY THE STAGE WAS 12.2 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET BY FRIDAY EVENING THEN BEGIN FALLING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. * THIS CREST COMPARES TO A PREVIOUS CREST OF 13.8 FEET ON MAR 15 2003. $$ GAC167-303-319-161703- /O.CAN.KFFC.FL.W.0097.000000T0000Z-100316T1633Z/ /OCNG1.1.ER.100313T1952Z.100314T2245Z.100316T1550Z.NO/ 1233 PM EDT TUE MAR 16 2010 THE FLOOD WARNING IS CANCELLED FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 12PM TUESDAY THE STAGE WAS 17.0 FEET...AND FALLING. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 13, 10:23 AM EST, 4 hours 45 minutes earlier.
Area forecast discussion, Mar 13, 10:23 AM EST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1023 AM EST SAT MAR 13 2010 .UPDATE... PATCHY LIGHT RAIN SPREADING INTO PORTIONS OF NORTH AND WEST GEORGIA THIS MORNING. WILL ISSUE A QUICK UPDATE TO SPREAD PRECIP CHANCES A LITTLE FARTHER SOUTH AND EAST. MINOR ADJUSTMENTS TO TEMPS AND SKY. OTHERWISE FORECAST LOOKS GOOD. 49 && .PREV DISCUSSION... /ISSUED 518 AM EST SAT MAR 13 2010/ SHORT TERM /TODAY THROUGH MONDAY/... COLD FRONT HAS EXITED THE AREA...AND UPPER LOW WILL DRIFT SOUTHEAST TOWARD THE REGION TODAY. MOISTURE ASSOCIATED WITH THE UPPER LOW WILL BEGIN TO SPREAD INTO NORTHWEST GEORGIA LATER THIS MORNING. THERE CONTINUES TO BE SOME QUESTION ABOUT THUNDER CHANCES AS THE LOW MOVES ACROSS. LAPSE RATES WILL INCREASE AS TEMPERATURES ALOFT DECREASE AND SOME WEAK INSTABILITY MOVES THROUGH...MAYBE 100 J/KG MLCAPE AT BEST...BUT OVERALL IT JUST DOESN'T LOOK LIKE IT'S ENOUGH TO FORCE THUNDER. LOBE OF PVA SWINGING AROUND THE UPPER LOW COMBINED WITH A BIT OF A JET STREAK AROUND THE BASE OF THE TROUGH WILL ALSO AFFECT THE AREA TODAY WHICH MIGHT HELP PROVIDE SOME LIFT. HOWEVER...CONFIDENCE JUST ISN'T THERE AT THIS TIME SO HAVE CONTINUED SHOWER WORDING. THIS MAY NEED TO BE REVISITED WITH THE 12Z SOUNDING AND ADDITIONAL MODEL DATA LATER THIS MORNING. THE UPPER LOW MOVES TOWARD THE MID-ATLANTIC COAST BY SUNDAY MORNING... BUT TROUGHINESS AND MOISTURE REMAINS ALOFT WITHIN THE NORTHWEST FLOW. GFS BRINGS A LARGE SWATH OF MOISTURE THROUGH THE AREA SUNDAY...ECMWF NOT SO AGGRESSIVE. HAVE PULLED BACK ON GFS POPS DUE TO CONCERNS WITH LATENT HEAT FEEDBACK. UPPER LOW WILL REMAIN JUST OFFSHORE THROUGH THE SHORT-TERM...KEEPING CLOUDS AND INTERMITTENT SLIGHT CHANCES OF SHOWERS IN THE FORECAST. THERE MAY BE...EMPHASIS ON THE "MAY"...A COUPLE OF SNOW FLURRIES THAT MIX IN WITH SOME OF THE SHOWERS ACROSS THE HIGHEST ELEVATIONS OF THE MOUNTAINS TONIGHT. SHOULD NOT BE AN IMPACT. POST-FRONTAL TEMPS WILL BE ON THE COOL SIDE THIS WEEKEND...WITH HIGHS BACK IN THE 50S UNDER THE THETA-E TROUGH. AS THE SYSTEM BEGINS TO SLIDE EAST WE SHOULD SEE SOME RECOVERY BEGINNING MONDAY BUT STILL BELOW AVERAGE TEMPS. LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... TROUGHINESS ALOFT REMAINS IN PLACE AS THE SYSTEM MOVES FURTHER OFF INTO THE ATLANTIC. WEAK RIDGING ATTEMPTS TO BUILD IN MONDAY NIGHT INTO EARLY TUESDAY...BUT A SHORTWAVE PUSHING OFF THE SOUTHERN ROCKIES WILL OVERTAKE WHATEVER WEAK RIDGING DOES MANAGE TO BUILD IN. WAVE WILL PUSH THROUGH THE SOUTHEAST TUESDAY NIGHT INTO WEDNESDAY...BRINGING ANOTHER CHANCE OF LIGHT SHOWERS TO THE AREA. UPPER LOW CUTS OFF ALOFT AROUND MIDWEEK...CONTINUING TO KEEP TEMPERATURES ON THE COOL SIDE AS IMPULSES SWING AROUND AND BRING MORE INTERMITTENT SHOWERS TO THE REGION. GFS A LITTLE MORE AGGRESSIVE THAN THE ECMWF WITH THIS LOW...BUT THEY BOTH HAVE SIMILAR SOLUTIONS OTHERWISE. WE FINALLY DO SEE MORE TEMPERATURE RECOVERY BY THE END OF THE WORKWEEK AS LONGWAVE AMPLITUDE INCREASES...ALLOWING A RIDGE TO BUILD OVER THE EASTERN PORTION OF THE COUNTRY WHILE THE NEXT LARGE SYSTEM BEGINS TO PUSH OFF THE ROCKIES...POSSIBLY AFFECTING US SOMETIME OVER THE WEEKEND. TDP AVIATION... THE UPPER LOW SPINNING OVER THE MID MS VALLEY WILL BEGIN TO PUSH EASTWARD THIS MORNING AND SPREAD AMPLE CLOUDS AND MOISTURE IN THE FORM OF PATCHY -RA WITH THE OCCASIONAL SHRA ACROSS THE STATE TODAY. BOTH NAM AND GFS MOS GUIDANCE SUGGEST THE GREATER RAIN CHANCES FOR ATLANTA AREA WILL BE BETWEEN 15-18Z...HOWEVER BOTH NAM AND GFS MODEL GUIDANCE SHOW AN AREA OF RAIN PUSHING ACROSS THE STATE FROM 15Z THRU AT LEAST 21Z AS THE UPPER LOW IS VERTICALLY STACKED AND SLOW MOVING. LACK OF INSTABILITY SUGGEST MAINLY -RA AND SHRA'S WITH NO THUNDER. CIGS WILL BE GENERALLY VFR IN NATURE (MAINLY BKN035-BKN050) WITH THE OCCASIONAL MVFR (BKN015-BKN025)...ESPECIALLY WITH HEAVIER SHRA'S. WESTERLY WINDS WILL PREVAIL TODAY AND TONIGHT...WITH 5-8KTS THIS MORNING INCREASING TO AROUND 15KTS BY 18Z...THEN DIMINISHING TO 10KTS OR LESS BY 00Z. EXPECT MVFR CIGS BY 06Z TONIGHT...THEN POSSIBLY IFR CIGS BY 09-12Z EARLY SUNDAY MORN. /39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 57 40 54 38 61 / 30 20 20 10 5 ATLANTA 53 40 53 39 57 / 30 20 20 10 5 BLAIRSVILLE 48 38 46 35 51 / 40 30 30 20 5 CARTERSVILLE 52 39 51 38 56 / 40 30 30 10 5 COLUMBUS 57 41 58 43 59 / 30 10 10 5 5 GAINESVILLE 55 40 52 39 56 / 40 20 20 10 5 MACON 60 40 58 41 64 / 30 10 10 5 5 ROME 51 41 51 40 55 / 50 40 30 10 5 PEACHTREE CITY 56 37 54 38 58 / 30 20 20 10 5 VIDALIA 64 42 61 44 65 / 30 5 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 25/39
Hazardous weather outlook, Mar 13, 11:05 AM EST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1105 AM EST SAT MAR 13 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1105 AM EST SAT MAR 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... AN UPPER LOW SPINNING OVER THE MID MISSISSIPPI VALLEY REGION WILL BEGIN TO PUSH EASTWARD...AND DRAG A WEAK COLD FRONT ACROSS THE STATE TODAY. LACK OF INSTABILITY WILL RESULT IN MAINLY SHOWERS ALONG AND AHEAD OF THE FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 5:43 AM EST | River Flood Warning | FFC | Dooly | 10 hr |
| Mar 13, 7:35 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 30 hr |
Nearby
River Flood Warnings in Georgia, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.